Curves on 2-manifolds and isotopies

D. B. A. Epstein The University of Warwick, Coventry, England

TBD mathscidoc:1701.331296

Acta Mathematica, 115, (1), 83-107, 1965.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:07 uploaded by actaadmin ] [ 349 downloads ] [ 0 comments ] [ Cited by 227 ]
@inproceedings{d.1965curves,
  title={Curves on 2-manifolds and isotopies},
  author={D. B. A. Epstein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207900291005},
  booktitle={Acta Mathematica},
  volume={115},
  number={1},
  pages={83-107},
  year={1965},
}
D. B. A. Epstein. Curves on 2-manifolds and isotopies. 1965. Vol. 115. In Acta Mathematica. pp.83-107. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203207900291005.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved